Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Fluctuating BP throughout the day, increases with the passing day. Should I start medicines?

Hi Drs I am 29 yrs old man , I got High reading of BP when i am doing routine medical check up . by that I bought a BP monitor and I am checking it frequantly , twice or 3 times per day . what I found that my BP in the moring range ( sys 120-130 mmHg , and dias 80-90) , but at post lunch time I found it up most of the time ( syst 140-150 ) as well as night time . Is this indicated for starting medications ?? since I am started to do some changes in my lifestyle
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Hello and thanks for writing in at HCM
I am jr. to a Cardiologist and read your mail in detail. As your Systolic BP is constantly high in lunch and night time, you have to take medication for it to get rid from its complications. 150 Systolic BP is quite high at the age of 29. Its good that you have changing your life style according to need but changing life style is a long term treatment, it shows its effect after few months.
we can not afford that your BP remains at higher site for 5-6 months, so get started your Anti-hypertensive drug soon by consulting your doctor. The medication can be reduced or stop after few months or years if you stick to your life style changes advised to you by your doctor.
Best Wishes
Dr. Dinesh Kumar Bhatia
Health Care Magic
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor